Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

mrclno
Newbie

Reged: 07/05/10
Posts: 1
Atripla and Sex..
      07/05/10 10:14 AM

Hello to all.

Im kinda new to this.. I was diagnosed in september 2009. Started meds last May.
I'm in a great relationship with a great guy, but ever since im taking the pills (atripla) my sex drive is just gone. The doctor recommends a change of medicine, but because now i just take 1 pill a day and that it works great for me (May 2010: CD4 310 / Viral Load 100.000 --- June 2010 CD4 430 / Viral Load 300) i dont want to change my medication.. Is there anyone out there that is experiencing or has experienced the same?
Maybe any tips or trics? The situation is driving me nuts.. Its putting my relationship under pressure and i just dont know what to do...

Marcellino

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla and Sex.. mrclno 07/05/10 10:14 AM
. * Re: Atripla and Sex.. blatino8   07/29/10 03:00 PM
. * Re: Atripla and Sex.. LakelandFLMan   07/05/10 03:25 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4569

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3